# SDR AU960991

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: A0202
- Condition: Broken
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME TUBE BROKEN IN AREA OF LH GEARBOX MOUNT CLUSTER
